Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Need advice
    avatar
    An_252684 posted:
    First let me say that I am an insulin using diabetic, and recently having digestive problems. Not sure if it has anything to do with being diabetic...Symptoms include indigestion, heartburn,gnawing stomach pain, changable bowel movements which are smelly,and changable in consistancy and color, nocturnal diahhrea producing accidents while sleeping. Also increased fatique, headache, sweating,shakiness.
    I've checked different dieases for symptoms...and I cant get a definitive answer.
    Any thoughts
    Thanks
    Reply
     
    avatar
    sheba_q responded:
    I did a quick check and diabetes (under control or not) does not have the symptoms you're describing. You really need to see your doctor and then a GI doctor. This is not the kind of thing you should put off, hoping it'll go away - more likely it'll get worse.
     
    avatar
    kelster3301 replied to sheba_q's response:
    Thanks for the advice.
    I forgot to mention that I have nausea at times.
    Wish me luck!


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website